MathSciNet Relay Station
MathSciNet bibliographic data
MR1152264 (93c:58046) 58E05 (58F05 58F22)
Szulkin, Andrzej Cohomology and Morse theory for strongly indefinite functionals. Math. Z. 209 (1992), no. 3, 375–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement